# SDR CALA0801070

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 29,049 hours, 15,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 867 FRAME CRACKED AT AIR CONDITIONING (AC) RAIL BRACKET BETWEEN STR 8L AND STR 9L.  REPAIRED BODY STATION 867 AT AC RAIL BRACKET BETWEEN STR 8L AND STR 9L PER CO EA5310-04498.
